About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 746501, 11 pages
http://dx.doi.org/10.1155/2012/746501
Research Article

A Stochastic -Coverage Scheduling Algorithm in Wireless Sensor Networks

1School of Computer Science, Qufu Normal University, Rizhao 276826, China
2Key Laboratory for Intelligent Control Technique of Shandong Province, Qufu Normal University, Rizhao 276826, China
3Department of Computer Science, The University of Hong Kong, Pokfulam, Hong Kong
4School of Mathematics, Shandong University, Shandong, Jinan 250100, China

Received 20 July 2012; Accepted 19 September 2012

Academic Editor: Limin Sun

Copyright © 2012 Jiguo Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiguo Yu, Shaohua Ren, Shengli Wan, Dongxiao Yu, and Guanghui Wang, “A Stochastic -Coverage Scheduling Algorithm in Wireless Sensor Networks,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 746501, 11 pages, 2012. doi:10.1155/2012/746501